Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 41, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
On Phragmén-Lindelöf’s principle
Lars V. Ahlfors.
Trans. Amer. Math. Soc. 41 (1937), 1-8
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501888
Extensions of the four-vertex theorem
W. C. Graustein.
Trans. Amer. Math. Soc. 41 (1937), 9-23
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501889
On the summability of Fourier series
W. C. Randels.
Trans. Amer. Math. Soc. 41 (1937), 24-47
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501890
Convergence in variation and related topics
Anthony P. Morse.
Trans. Amer. Math. Soc. 41 (1937), 48-83
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501891
Generalized derivatives and approximation by polynomials
W. E. Sewell.
Trans. Amer. Math. Soc. 41 (1937), 84-123
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501892
Stereographic parameters and pseudo-minimal hypersurfaces. II
Otto Laporte.
Trans. Amer. Math. Soc. 41 (1937), 124-137
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501893
On complementary manifolds and projections in spaces $L_{p}$ and $l_{p}$
F. J. Murray.
Trans. Amer. Math. Soc. 41 (1937), 138-152
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501894
A correction: “A local solution of the difference equation $Δy(x)=F(x)$ and of related equations” [Trans.\ Amer.\ Math.\ Soc. 39 (1936), no. 3, 345–379; 1501852]
I. M. Sheffer.
Trans. Amer. Math. Soc. 41 (1937), 153-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501895
On some functionals. II
S. Saks.
Trans. Amer. Math. Soc. 41 (1937), 160-170
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1501896